RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 199, Number 5, Pages 1022–1025 (Mi dan36347)  

This article is cited in 3 scientific papers (total in 3 papers)

MATHEMATICS

On the boundary value problems for the system $\operatorname{rot} u+\lambda u=h$

R. S. Saks

Institute of Mathematics, Siberian Branch of USSR Academy of Sciences, Novosibirsk

Full text: PDF file (507 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.946.9
Presented: S. L. Sobolev
Received: 20.01.1971

Citation: R. S. Saks, “On the boundary value problems for the system $\operatorname{rot} u+\lambda u=h$”, Dokl. Akad. Nauk SSSR, 199:5 (1971), 1022–1025

Citation in format AMSBIB
\Bibitem{Sak71}
\by R.~S.~Saks
\paper On the boundary value problems for the system $\operatorname{rot} u+\lambda u=h$
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 199
\issue 5
\pages 1022--1025
\mathnet{http://mi.mathnet.ru/dan36347}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0288435}
\zmath{https://zbmath.org/?q=an:0235.35021}


Linking options:
  • http://mi.mathnet.ru/eng/dan36347
  • http://mi.mathnet.ru/eng/dan/v199/i5/p1022

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. S. Saks, “The solution of a spectral problem for the curl and the Stokes operators with periodic boundary”, J. Math. Sci. (N. Y.), 136:2 (2006), 3794–3811  mathnet  crossref  mathscinet  zmath  elib
    2. R. S. Saks, “Solving of spectral problems for curl and Stokes operators”, Ufa Math. J., 5:2 (2013), 63–81  mathnet  crossref  mathscinet  elib
    3. R. S. Saks, “Sobstvennye funktsii operatorov rotora, gradienta divergentsii i Stoksa. Prilozheniya”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 2(31) (2013), 131–146  mathnet  crossref  elib
  • Number of views:
    This page:12
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019